Alert archive / Arkansas / Frost Advisories in 2021
Frost Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this frost advisory at Apr 2, 2021, 1:52 PM CDT for 27 counties in Arkansas. It took effect at Apr 3, 2021, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2021, 1:52 PM CDT (18:52 UTC)
- In effect from
- Apr 3, 2021, 2:00 AM CDT
- Expired
- Apr 3, 2021, 8:58 AM CDT
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
All 27 counties
Baxter County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Perry County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633 WWUS74 KLZK 021852 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 152 PM CDT Fri Apr 2 2021 ARZ003>008-013>017-021>025-030>034-038-042>047-054>056-062-063- 030500- /O.NEW.KLZK.FR.Y.0002.210403T0700Z-210403T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Searcy-Stone-Izard- Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-Jackson- Logan-Conway-Faulkner-White-Woodruff-Yell-Garland-Saline-Pulaski- Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson-Dallas-Cleveland- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Fordyce, Rison, and Kingsland 152 PM CDT Fri Apr 2 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... * WHAT...Temperatures as low as 36 to 33 degrees and light winds will result in frost formation. * WHERE...Portions of central, eastern, northeast, north central, and southeast Arkansas. * WHEN...From 2 AM to 9 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Cavanaugh
4 follow-up statements
356 WWUS74 KLZK 021900 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 200 PM CDT Fri Apr 2 2021 ARZ012-039-030300- /O.EXA.KLZK.FR.Y.0002.210403T0700Z-210403T1400Z/ Newton-Perry- Including the cities of Jasper, Western Grove, and Perryville 200 PM CDT Fri Apr 2 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... * WHAT...Temperatures as low as 36 to 33 degrees and light winds will result in frost formation. * WHERE...Newton and Perry Counties. * WHEN...From 2 AM to 9 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ARZ003>008-013>017-021>025-030>034-038-042>047-054>056-062-063- 030300- /O.CON.KLZK.FR.Y.0002.210403T0700Z-210403T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Searcy-Stone-Izard- Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-Jackson- Logan-Conway-Faulkner-White-Woodruff-Yell-Garland-Saline-Pulaski- Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson-Dallas-Cleveland- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Fordyce, Rison, and Kingsland 200 PM CDT Fri Apr 2 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... * WHAT...Temperatures as low as 36 to 33 degrees and light winds will result in frost formation. * WHERE...Portions of central, eastern, northeast, north central, and southeast Arkansas. * WHEN...From 2 AM to 9 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Cavanaugh
176 WWUS74 KLZK 022118 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 418 PM CDT Fri Apr 2 2021 ARZ003>008-012>017-021>025-030>034-038-039-042>047-054>056-062- 063-031400- /O.CON.KLZK.FR.Y.0002.210403T0700Z-210403T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Yell-Perry-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson- Dallas-Cleveland- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Perryville, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Fordyce, Rison, and Kingsland 418 PM CDT Fri Apr 2 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... * WHAT...Temperatures as low as 36 to 33 degrees and light winds will result in frost formation. * WHERE...Portions of central, eastern, northeast, north central, and southeast Arkansas. * WHEN...From 2 AM to 9 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Cavanaugh/44
168 WWUS74 KLZK 030912 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 412 AM CDT Sat Apr 3 2021 ARZ003>008-012>017-021>025-030>034-038-039-042>047-054>056-062- 063-031400- /O.CON.KLZK.FR.Y.0002.000000T0000Z-210403T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Yell-Perry-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson- Dallas-Cleveland- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Perryville, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Fordyce, Rison, and Kingsland 412 AM CDT Sat Apr 3 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT: Frost is expected for many areas. * WHERE: Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN: Until 9 AM CDT this morning. * IMPACTS: Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
539 WWUS74 KLZK 031358 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 858 AM CDT Sat Apr 3 2021 ARZ003>008-012>017-021>025-030>034-038-039-042>047-054>056-062- 063-031500- /O.CAN.KLZK.FR.Y.0002.000000T0000Z-210403T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Yell-Perry-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson- Dallas-Cleveland- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Perryville, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Fordyce, Rison, and Kingsland 858 AM CDT Sat Apr 3 2021 ...FROST ADVISORY IS CANCELLED... Temperatures have risen above freezing this morning thus the Frost Advisory has been cancelled. $$ 19
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this frost advisory went out at Apr 2, 12:38 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 2, 12:38 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1238 PM CDT Fri Apr 2 2021 .AVIATION... For the 18Z TAFs... Upper level ridging and dry air in place will keep VFR conditions over all area TAF sites through the valid forecast period. A shortwave trough embedded in the broad upper level ridging will move east overnight through Saturday morning spreading mid to high level clouds over Arkansas. Low-level air is expected to remain too dry to allow for any precipitation to reach the ground, but some mid to upper level virga may be observed over the state. Skies are expected to clear out again Saturday evening as the upper trough moves south of the state. Cavanaugh && .PREV DISCUSSION...(ISSUED 536 AM CDT Fri Apr 2 2021) DISCUSSION... Updated to include the 12Z aviation discussion below... AVIATION... Expect VFR conditions to persist through this TAF period. PREV DISCUSSION...(ISSUED 303 AM CDT Fri Apr 2 2021) SHORT TERM...Today Through Saturday Night A mostly clear sky continues across the Natural State early this Fri morning...with most areas seeing light winds. This has resulted in temps dropping down into the 30s for most areas...with a few sites dropping into the upper 20s. Expect temps to drop a few more deg before sunrise...with lows in the mid 20s to mid 30s for most areas. The Freeze Warning will remain in effect through 14Z this morning as most areas will see near or below freezing temps this morning. Expect SFC high pressure to slide east of the region by this afternoon...with ERLY/SERLY winds expected. This will allow for highs to be a few deg warmer than Thu. A weak upper disturbance will rotate E/SE around the upper ridge to the SW tonight into Sat...resulting in some increased cloud cover tonight into midday Sat across much of the SW half of the area. These increased clouds and some elevated winds will keep temps warmer for Sat morning...with 30s and 40s expected. Winds will become more SRLY by Sat afternoon. Highs will warm into the upper 50s to upper 60s Sat afternoon. Lows for Sat night will be even warmer than Fri night...with lows in the 40s. Precip chances will remain low through the short term period. LONG TERM...Sunday Through Thursday Period initiates with broad upper ridge over the central and western United states with the forecast area under a weak northwest flow aloft. Surface pattern features high pressure over the southeast quadrant of the country resulting in low level southerly flow. Temperatures on Sunday will return to near normal levels after several days of cooler than normal conditions. Mostly sunny skies will prevail with a very pleasant end to the weekend expected. The aforementioned surface high will slowly reposition itself off the southeast coast by late Tuesday with temperatures warming to above normal levels. With continued southerly flow, moisture levels will come up with dew points returning the 50s by Tuesday but no precipitation is expected. Forecast becomes a bit more muddled starting in the middle of next week as models are offering some different solutions. The general trend will be for the pattern to become a bit more unsettled as upper level low pressure will start to knock down the upper ridge. The exact details need to be ironed out with time but for now,the differences between the models will be split with precipitation chances back in the forecast as a cold front approaches. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...66
Hazardous weather outlook, Apr 2, 12:38 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1238 PM CDT Fri Apr 2 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-031000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1238 PM CDT Fri Apr 2 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 55
Nearby
Frost Advisories in Arkansas, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.